# SDR DALA2018072704726

- Difficulty date: July 26, 2018
- Submitted: July 27, 2018
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 88,498 hours, 38,084 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERG LIGHT AT 1L ABOVE AND 1R FWD LOWER INOP. ALSO OUTSIDE EMERG LIGHT FOR 1L INOP. REPLACED M731 POWER SUPPLY & BATTERY. CKS GOOD AMM 33-51.
